# SDR SWAA2020060977720

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB BS500D LBL29 WL158.  REMOVED AND REPLACED SIDEWALL SUPPORT ANGLE AT AFT BULKHEAD FCB BS500D LBL29 WL158 PER REF SRM 51-40-02-0G AND DWG NR 143A9481.
